MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LINEAR HIP; STEM, HIP, FEMORAL, LINEAR SIZE8 STD. (SPCL ORDER) R-NECK

ENCORE MEDICAL L.P. LINEAR HIP; STEM, HIP, FEMORAL, LINEAR SIZE8 STD. (SPCL ORDER) R-NECK
Model Number 425-01-008
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/13/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was reported, but the reason for the surgery was not.
 
Additional Manufacturer Narrative
The reason for this revision surgery is unknown.The previous surgery and the revision detailed in this investigation occurred 2 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery, cause unknown.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LINEAR HIP
Common Device Name
STEM, HIP, FEMORAL, LINEAR SIZE8 STD. (SPCL ORDER) R-NECK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7259785
Report Number1644408-2018-00114
Device Sequence Number1157976
Product Code LPH
UDI-Device Identifier00888912077842
UDI-Public(01)00888912077842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Model Number425-01-008
Device Catalogue Number425-01-008
Device Lot Number060C1034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281, LOT 857B1026; 430-98-048, LOT 589G1006; 931-28-248, LOT 53929801A
Outcome Attributed to Adverse Event Required Intervention;